# SDR AALA202201281479

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A300*
- Aircraft serial: 3740
- Aircraft time: 44,586 hours, 16,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY LIGHT AT SEAT 19C IS DETACHED. REPLACED EMERGENCY FLOOR LIGHTING TRIM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
